# SDR QR9R2025031700002

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9769
- Aircraft time: 4,380 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51530022
- Part serial: P7024
- Condition: Disconnected
- Location: Nr 2 Gen
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP THE #2 GEN DISC CAUTION APPEARED. THE GEN CB ON THE #1 ESS BUS POPPED; WOULD NOT RESET. DURING TEST FLIGHT EVAL, #2 GENERATOR FAILED TO COME ONLINE. REMOVED AND REPLACED #2 GCU IAW AMM 24-30-00, 4-1. MOC SUCCESSFULLY COMPLETED.
